| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Ka-Luen Cheung
      Exact solutions for the two-dimensional incompressible magnetohydrodynamics equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 119, 5915-5922

Copyright © 2014 Ka-Luen Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access